MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION UroMax Ultra; dilator, catheter, ureteral

BOSTON SCIENTIFIC CORPORATION UroMax Ultra; dilator, catheter, ureteral
Model Number M0062251020
Medical Device Problem Codes Break (1069); Inflation Problem (1310); Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a uromax ultra dilation balloon catheter was used during a ureterorenolithotripsy (ursl) procedure.During the procedure, it was found that the coil of the tail was broken.The procedure was completed with another of the same device with no patient complications.
 
Event or Problem Description
It was reported that a uromax ultra dilation balloon catheter was used during a ureterorenolithotripsy (ursl) procedure.During the procedure, it was found that the coil of the tail was broken and the balloon could not be inflated.The procedure was completed with another of the same device with no patient complications.
 
Additional Manufacturer Narrative
Blocks d4, h4: detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete udi and other product specific information.If additional details become available, a supplemental report will be submitted.Block h6: device code a0401 captures the reportable event of catheter break.
 
Additional Manufacturer Narrative
Blocks d4, h4: detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete udi and other product specific information.If additional details become available, a supplemental report will be submitted.Block h2: additional information: block b5 (describe event or problem) and block h6 (device code) have been updated to capture that this event will no longer be reportable.

Brand Name
UroMax Ultra
Common Device Name
dilator, catheter, ureteral
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
ballybrit business park
galway,
EI  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key50196975
Report Number2124215-2026-42677
Device Sequence Number10274290
Product Code EZN
UDI-Device Identifier08714729341123
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K130804
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0062251020
Device Catalogue Number225-102
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/06/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2026
Supplement Date Received by Manufacturer08/05/2026
Initial Report FDA Received Date08/10/2026
Supplement Report FDA Received Date08/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown